# SDR MASA200602080

- Difficulty date: August 10, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,769 hours, 24,955 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7185 JFK - SPOILERON FAULT IN FLIGHT.  MAINTENANCE RESET SYSTEM AND PERFORMED OP'S CHECK GOOD.
